She was being supportive and not trying to tell you you were wrong. She was very understanding. Appreciate that she is such a good friend. Someone else might have said some rather unkind things if they had heard you talking about doves that weren't there.
Yes, indeed. You are lucky.
Many people do not understand. The doves must have been a wonderful sight.
Seeing doves at night, that are not there, is not dangerous, and if your delusions are like this It is likely fine to have these delusions. I expect your friend does "Care" she just likely does not see the point in arguing about a delusion that seems real to you. Others around a person with delusions learn when it is important to challenge or not challenge. <br />
I had a friend in highschool that had schizophrenia. He was treated, but he slowly got worse anyway. His delusions became paranoid delusions, where he thought people were trying to hurt him. He did eventually kill himself on train tracks by our school. He was skipping class. I don't know if a delusion placed him on the tracks or he intended to kill himself. I always wish he had told me he was going to skip class, I would have likely gone with him that day to try to keep him safe. I have also come to realize that even if I had been able to save him that day he likely would have killed himself eventually. He is the reason I decided to work in health care. RIP Tom.
Tom died when I was in high school in grade 11. I am now 47, so many years have passed. I always wonder what he might have done in life. I think about him from time to time, his parents were both caught up in thier own divorce when he died and I am sure they carry that sadness with them.
I should also tell you that I have known people who were treated and did very well. The medications available now are amazing. I hope that you soon will be able to make that choice for yourself. The injectable ones I think are the best, given every 3-6 week depending on the person. I would also direct you to read what you can about Pat Deeganhttps://www.patdeegan.com/ .
I have met her and she was diagnosed as a teenager. She has done great things in her life and has learned how to control her symptoms.
it is good that you seem to be able to tell what is a delusion and what is not. That is key. It is when you are not sure what is real and what is not.
The very best advice I can give you based on what I have seen is to stay away from drinking and pot, any street drugs really, while it might make you feel better in the moment it will not help your illness and might make things much worse.
I am glad that you are not "into" drinking and drugs. I often see that they are the difference between a manageable mental health issues and severe illness. It is sad to see. I understand why the person uses, because it gives some short term relief to symptoms, but in the long run it really does more harm. Yes I understand your analogy.... "What once seemed innocent later is discovered not to be as innocent. I have seen over and over again a person smoke pot to feel better and be "part of the crowd", but then 2-4 days later thier delusions become worse and they seem to spiral out of control. Some are doing reserach into this link, but I have seen it over and over again.
Well resperidone is a medication that targets specific symptoms. There are always going to be side effects, but the difference is we know what are the good and not so good side effects of the medication in most people. The other thing as well is that resperidone side effects become less over time. It is just one medication and maybe others will work better for you, you don't know without trying them. Drugs on the other hand are made in peoples homes, often in bathtubs, with the purpose of making money and you never know what is actually in them. I agree with you medications are not perfect, nothing is, but you have to compare not taking anything to taking something. If it helped with hallucinations and hearing voices then that is helpful. Usually the side effects are things like dry mouth ( hard candy helps) and constipation ( eat lots of fruit to take care of that), so usallly the side effects are managable. You might find it better to take respiradone at bedtime instead of in the morning and it avoids some of the dizziness at first.
Any time at all. I wish you well in your journey and a well and happy life.